A robust biplot
Version of Record online: 18 DEC 2008
Copyright © 1992 Statistical Society of Canada
Canadian Journal of Statistics
Volume 20, Issue 3, pages 241–255, September 1992
How to Cite
Daigle, G. and Rivest, L.-P. (1992), A robust biplot. Can J Statistics, 20: 241–255. doi: 10.2307/3315312
- Issue online: 18 DEC 2008
- Version of Record online: 18 DEC 2008
- Manuscript Accepted: 15 OCT 1991
- Manuscript Revised: 19 AUG 1991
- Manuscript Received: 11 JUL 1990
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!